Differential and Integral Equations

Viscoelasticity equation with nonlinear boundary conditions

A. I. Kozhanov and N. A. Lar'kin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 15, Number 12 (2002), 1475-1492.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060708

Mathematical Reviews number (MathSciNet)
MR1920256

Zentralblatt MATH identifier
1034.35139

Subjects
Primary: 35Q72
Secondary: 74D10: Nonlinear constitutive equations 74H20: Existence of solutions

Citation

Kozhanov, A. I.; Lar'kin, N. A. Viscoelasticity equation with nonlinear boundary conditions. Differential Integral Equations 15 (2002), no. 12, 1475--1492. https://projecteuclid.org/euclid.die/1356060708


Export citation